# SDR SWAA2015110245644

- Difficulty date: October 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6935366
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WEB CORRODED, BETWEEN BS 500D TO 520, RBL 24.75 AT UPPER FASTENER ROW.  R & R WEB IAW SRM & DWG.
